Journal of Soviet Mathematics

, Volume 52, Issue 3, pp 3056–3063

Arithmetic of quaternions and Eisenstein series

  • V. A. Gritsenko

DOI: 10.1007/BF02342923

Cite this article as:
Gritsenko, V.A. J Math Sci (1990) 52: 3056. doi:10.1007/BF02342923


In the paper one computes the Fourier coefficients of the Eisenstein series of the orthogonal group of signature (1, 4). The formulas show that the restriction of the Eisenstein series to the “imaginary” axis is a Dirichlet series, whose coefficients are the products of the L-series by the number of the representations of the given number as a sum of three squares.

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. A. Gritsenko

There are no affiliations available